RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schröder, Michael

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:402
Full texts:95
References:68
Professor
E-mail:

http://www.mathnet.ru/eng/person34538
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/691084

Publications in Math-Net.Ru
2003
1. P. Carr, M. Schröder, “Bessel processes, the integral of geometric Brownian motion, and Asian options”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  503–533  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:3 (2004), 400–425  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020